Differential and Integral Equations

Superconvexity of the evolution operator and parabolic eigenvalue problems on ${\bf R}^n$

Daniel Daners and Pablo Koch Medina

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 1 (1994), 235-255.

Dates
First available in Project Euclid: 30 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369926977

Mathematical Reviews number (MathSciNet)
MR1250949

Zentralblatt MATH identifier
0820.35011

Subjects
Primary: 34G10: Linear equations [See also 47D06, 47D09]
Secondary: 35B35: Stability 35K10: Second-order parabolic equations 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 47N20: Applications to differential and integral equations

Citation

Daners, Daniel; Koch Medina, Pablo. Superconvexity of the evolution operator and parabolic eigenvalue problems on ${\bf R}^n$. Differential Integral Equations 7 (1994), no. 1, 235--255. https://projecteuclid.org/euclid.die/1369926977


Export citation